No Cover Image

Journal article 698 views

Some Hopf algebras of words

M. D CROSSLEY, Martin Crossley

Glasgow Mathematical Journal, Volume: 48, Issue: 03, Start page: 575

Swansea University Author: Martin Crossley

Full text not available from this repository: check for access using links below.

Published in: Glasgow Mathematical Journal
ISSN: 0017-0895 1469-509X
Published: 2006
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13503
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T12:10:23Z
last_indexed 2018-02-09T04:44:17Z
id cronfa13503
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>13503</id><entry>2012-12-05</entry><title>Some Hopf algebras of words</title><swanseaauthors><author><sid>341ea7e9cfd22049ae4174e830fe3cbe</sid><firstname>Martin</firstname><surname>Crossley</surname><name>Martin Crossley</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-12-05</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Glasgow Mathematical Journal</journal><volume>48</volume><journalNumber>03</journalNumber><paginationStart>575</paginationStart><paginationEnd/><publisher/><placeOfPublication/><issnPrint>0017-0895</issnPrint><issnElectronic>1469-509X</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2006</publishedYear><publishedDate>2006-12-31</publishedDate><doi>10.1017/S0017089506003302</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2012-12-05T09:40:14.0863354</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>M. D</firstname><surname>CROSSLEY</surname><order>1</order></author><author><firstname>Martin</firstname><surname>Crossley</surname><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 13503 2012-12-05 Some Hopf algebras of words 341ea7e9cfd22049ae4174e830fe3cbe Martin Crossley Martin Crossley true false 2012-12-05 SMA Journal Article Glasgow Mathematical Journal 48 03 575 0017-0895 1469-509X 31 12 2006 2006-12-31 10.1017/S0017089506003302 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2011-10-01T00:00:00.0000000 2012-12-05T09:40:14.0863354 College of Science Mathematics M. D CROSSLEY 1 Martin Crossley 2
title Some Hopf algebras of words
spellingShingle Some Hopf algebras of words
Martin Crossley
title_short Some Hopf algebras of words
title_full Some Hopf algebras of words
title_fullStr Some Hopf algebras of words
title_full_unstemmed Some Hopf algebras of words
title_sort Some Hopf algebras of words
author_id_str_mv 341ea7e9cfd22049ae4174e830fe3cbe
author_id_fullname_str_mv 341ea7e9cfd22049ae4174e830fe3cbe_***_Martin Crossley
author Martin Crossley
author2 M. D CROSSLEY
Martin Crossley
format Journal article
container_title Glasgow Mathematical Journal
container_volume 48
container_issue 03
container_start_page 575
publishDate 2006
institution Swansea University
issn 0017-0895
1469-509X
doi_str_mv 10.1017/S0017089506003302
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2006-12-31T03:23:08Z
_version_ 1737024642256732160
score 10.896665